# SDR SWAA2021112446594

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 2,025 hours, 877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT INBOARD EMERGENCY FLASH LIGHT TEST RED ; / [01] R&R AFT LEFT INBOARD FLASHLIGHT PER 25-64-00
